Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain behind legs. Taking cortizone injections, cymbalta. History of rheumatoid arthritis. Due to fibrosis?

pain in hips back of left leg...after xrays,of my back i was diagnose with dd..I have tried exercise pt, cortizone injections nothing seemed to help ...I also have RA...that dr. prescribed cymbalta. for fibrositis...the pain is only in the 1 that possible with fibrosis..i am on my second week..not sure if this is the right diagnosis
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the hips and the back could be due to a disc degeneration. An MRI scan will; help in the proper diagnosis. Treatment depends on the severity of the symptoms and the diagnosis. Pain killers in combination with the muscle relaxants may be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor